# SDR SIMA20120428008

- Difficulty date: April 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,676 hours, 14,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
